# SDR COMA0560641

- Difficulty date: November 24, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 18,183 hours, 17,094 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 11045D100501
- Condition: Unreliable
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5713 - FLAPS FAIL CAUTION.  REPLACED THE NR 5 FLEX SHAFT.
